# SDR ASOA2014073010984

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 32,167 hours, 28,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ENTRANCE EMERGENCY FLOOR FLOOD LIGHT COVER MISSING.  INSTALLED  LENS IAW AMM 33-51-19.  OP'S CHECKED GOOD.
